# SDR DALA2017072005583

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE, CRACKED PREVIOUS REPAIR DOUBLER ON FWD UPPER CORNER AT MAIN ENTRANCE DOOR ( L1 ).  HIDDEN DAMAGE, CRACKED PREVIOUS REPAIR DOUBLER ON FWD UPPER CORNER AT MAIN ENTRANCE DOOR WAS REPLACED PER ER/A 493709 REV ORIGINAL.
